Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: B. M. Levitan and V. V. Zhikov
Title: Almost periodic functions and differential equations
Additional book information: Cambridge University Press, New York, 1983, x + 211 pp., $34.50. ISBN 0-5212-4407-2.

References [Enhancements On Off] (What's this?)

  • 1. H. Bohr and O. Neugebauer, Über lineare Differentialgleichungen mit konstanten Koeffizienten und Fastperiodischer recter Seite, Nachr. Ges. Wiss. Gottingen, Math.-Phys. Klasse, 1926, pp. 8-22.
  • 2. S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039-2043. MR 145283
  • 3. S. Bochner, Beiträge zur Theorie der fastperiodischen Funktionen, Math. Ann. 96 (1927), no. 1, 119–147 (German). MR 1512308,
  • 4. R. K. Miller, Almost periodic differential equations as dynamical systems with applications to the existence of almost periodic solutions, J. Differential Equations 1 (1965), 337-345. MR 185221
  • 5. V. M. Millionshchikov, Recurrent and almost periodic trajectories of nonautonomous systems of differential equations, Dokl. Akad. Nauk SSSR 161 (1965), 43-45; English transl., Soviet Math. Dokl. 7, 534-538. MR 173835
  • 6. G. Sell, Lectures on topological dynamics and differential equations, Van Nostrand Reinhold, London, 1971. MR 442908
  • 7. J. Favard, Sur les équationes différentielles a coefficients presque-périodiques, Acta Math. 51 (1927), 95-112.
  • 8. L. Amerio and G. Prouse, Almost periodic functions and functional equations, Van Nostrand, New York, 1955. MR 275061
  • 9. L. Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi differenzali non lineari quasiperiodiche, o limitate, Ann. Mat. Pura Appl. (4) 39 (1955), 97-119. MR 79687
  • 10. T. Yoshizawa, Staiblity theory and the existence of periodic solutions and almost periodic solutions, Appl. Math. Sci., vol. 14, Springer-Verlag, New York, 1975. MR 466797
  • 11. J. Moser, Stable and random notions in dynamical systems, Ann. of Math. Studies, no. 77, Princeton Univ. Press, Princeton, N.J., 1973. MR 442980
  • 12. G. Sell and R. Sacker, Existence of dichotomies and invariant splittings for linear differential systems. III, J. Differential Equations 22 (1976), 497-522. MR 440621
  • 13. Russell A. Johnson, A linear, almost periodic equation with an almost automorphic solution, Proc. Amer. Math. Soc. 82 (1981), no. 2, 199–205. MR 609651,
  • 14. N. Bogolyubov, O nekotorykh statisticheskikh methodakh v matematicheskoĭ fizike (On some statistical methods in mathematical physics), Akad. Nauk Ukrainskoĭ SSR, 1945.

Review Information:

Reviewer: A. M. Fink
Journal: Bull. Amer. Math. Soc. 10 (1984), 301-305
American Mathematical Society